Alert archive / Illinois / River Flood Warnings in 2020
River Flood Warning 50, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 16, 2020, 1:59 AM CDT for McLean County, Tazewell County, Woodford County, Illinois. It took effect at Jul 16, 2020, 3:09 AM CDT. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2020, 1:59 AM CDT (06:59 UTC)
- In effect from
- Jul 16, 2020, 3:09 AM CDT
- Expired
- Jul 17, 2020, 1:09 PM CDT
- In force
- 34 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mackinaw River near Congerville (CNGI2). The gauge peaked at 17.73 ft at Jul 16, 2020, 5:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
337
WGUS43 KILX 160659
FLWILX
Flood Warning
National Weather Service Lincoln IL
159 AM CDT Thu Jul 16 2020
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC113-179-203-162058-
/O.NEW.KILX.FL.W.0050.200716T0809Z-200717T0017Z/
/CNGI2.1.ER.200716T0809Z.200716T1200Z.200716T1817Z.NO/
159 AM CDT Thu Jul 16 2020
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Mackinaw River near Congerville.
* From early this morning until this evening.
* At 145 AM Thursday the stage was 12.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Mackinaw River
Congerville 13 12.8 Thu 2 AM 13.5 5.5 2.3
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
baker7 follow-up statements
229
WGUS43 KILX 161007
FLWILX
Flood Warning
National Weather Service Lincoln IL
507 AM CDT Thu Jul 16 2020
...Forecast flooding changed from Minor to Moderate severity for the
following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC113-179-203-170007-
/O.EXT.KILX.FL.W.0050.000000T0000Z-200717T0057Z/
/CNGI2.2.ER.200716T0716Z.200716T1200Z.200716T1857Z.NO/
507 AM CDT Thu Jul 16 2020
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until this evening.
* At 445 AM Thursday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Mackinaw River
Congerville 13 13.8 Thu 5 AM 5.5 2.3 1.9
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
Erwin/Baker570
WGUS83 KILX 161150
FLSILX
Flood Statement
National Weather Service Lincoln IL
650 AM CDT Thu Jul 16 2020
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-162037-
/O.EXT.KILX.FL.W.0050.000000T0000Z-200716T2037Z/
/CNGI2.2.ER.200716T0716Z.200716T1045Z.200716T1437Z.NO/
650 AM CDT Thu Jul 16 2020
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until this afternoon.
* At 545 AM Thursday the stage was 14.1 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Mackinaw River
Congerville 13 14.1 Thu 6 AM 5.5 3.6 2.9
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
Erwin/Ousley183
WGUS83 KILX 161408
FLSILX
Flood Statement
National Weather Service Lincoln IL
908 AM CDT Thu Jul 16 2020
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-170409-
/O.EXT.KILX.FL.W.0050.000000T0000Z-200717T1200Z/
/CNGI2.2.ER.200716T0716Z.200716T1800Z.200717T0600Z.NO/
908 AM CDT Thu Jul 16 2020
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until Friday morning.
* At 845 AM Thursday the stage was 15.4 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 16.0 feet by this
afternoon. The river will fall below flood stage early tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Mackinaw River
Congerville 13 15.4 Thu 9 AM 11.0 4.1 3.1
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
Erwin/Ousley641
WGUS83 KILX 161719
FLSILX
Flood Statement
National Weather Service Lincoln IL
1219 PM CDT Thu Jul 16 2020
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-170718-
/O.EXT.KILX.FL.W.0050.000000T0000Z-200718T1040Z/
/CNGI2.2.ER.200716T0716Z.200717T0000Z.200718T0440Z.NO/
1219 PM CDT Thu Jul 16 2020
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until late Friday night.
* At 1145 AM Thursday the stage was 16.8 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 17.5 feet by this
evening. The river will fall below flood stage tomorrow evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Mackinaw River
Congerville 13 16.8 Thu 12 PM 17.2 10.2 4.3
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
Erwin/Ousley481
WGUS83 KILX 170140
FLSILX
Flood Statement
National Weather Service Lincoln IL
840 PM CDT Thu Jul 16 2020
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-171539-
/O.EXT.KILX.FL.W.0050.000000T0000Z-200718T1400Z/
/CNGI2.2.ER.200716T0716Z.200716T2230Z.200718T0800Z.NO/
840 PM CDT Thu Jul 16 2020
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until Saturday morning.
* At 745 PM Thursday the stage was 17.7 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Mackinaw River
Congerville 13 17.7 Thu 8 PM 17.3 11.4 4.3
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$509
WGUS83 KILX 171411
FLSILX
Flood Statement
National Weather Service Lincoln IL
911 AM CDT Fri Jul 17 2020
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-180248-
/O.EXT.KILX.FL.W.0050.000000T0000Z-200718T0248Z/
/CNGI2.2.ER.200716T0716Z.200716T2230Z.200717T2048Z.NO/
911 AM CDT Fri Jul 17 2020
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until this evening.
* At 845 AM Friday the stage was 14.4 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Mackinaw River
Congerville 13 14.4 Fri 9 AM 7.5 4.0 3.3
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
Erwin/Shimon810
WGUS83 KILX 171809
FLSILX
Flood Statement
National Weather Service Lincoln IL
109 PM CDT Fri Jul 17 2020
...The Flood Warning is cancelled for the following river in
Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC113-179-203-171839-
/O.CAN.KILX.FL.W.0050.000000T0000Z-200718T0248Z/
/CNGI2.2.ER.200716T0716Z.200716T2230Z.200717T1721Z.NO/
109 PM CDT Fri Jul 17 2020
The Flood Warning is cancelled for
The Mackinaw River near Congerville.
* At 1245 PM Friday the stage was 12.8 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 1221 PM Friday.
* Forecast...The river will continue to fall to 7.5 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Mackinaw River
Congerville 13 12.8 Fri 1 PM 7.5 4.0 3.3
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
Erwin/ShimonWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 16, 12:26 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 16, 12:26 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1226 AM CDT Thu Jul 16 2020 .SYNOPSIS... Issued at 418 PM CDT Wed Jul 15 2020 Expect thunderstorm activity to increase especially from the Illinois River valley to I-55 corridor then sweep eastward this evening. Some storms may be severe, with damaging wind gusts, hail, and a threat for an isolated tornado or two in the region. Chances for showers and thunderstorms will be generally low Thursday into the weekend, however some isolated storms will be possible. Temperatures will increase toward the weekend. && .UPDATE... Issued at 926 PM CDT Wed Jul 15 2020 The main core of the MCS has moved through the ILX CWA, still watching the trailing edge of the system slide through the southeastern portions. Expecting chances of strong to severe storms to continue over the next hour, therefore continuing the tornado watch. Seeing some light returns behind the curl, with showers passing through the Lincoln area currently, trailing nnw. Updated PoP grids to account for the quicker movement of this system across Illinois, as well as the temp drop behind fropa. As things quiet down through the overnight, expecting flood issues to continue into the overnight...especially across the upper Peoria River Valley into Woodford and McLean counties. && .SHORT TERM...(This evening through Thursday) ISSUED AT 418 PM CDT Wed Jul 15 2020 An upper level shortwave and approaching frontal zone are expected to organize scattered thunderstorms into a linear convective system around the Illinois River Valley to I-55 corridor late this afternoon, which should subsequently sweep eastward through eastern IL this evening. A wedge of strong MLCAPE to 2500 J/KG, effective bulk shear to 40 kts, and effective storm relative helicity to around 200 indicate supercellular structures and tornadic potential in this area with a few tornados possible, then the threat should transition to a more widespread strong wind potential with a few brief tornadic spin-ups possible in eastern IL this evening. A tornado watch is in effect for much of central IL until 9 pm. Conditions should stabilize somewhat as the system moves east of I-57 after sunset, but the potential for a downstream watch will be monitored. Convective allowing models show this system moving east of the Indiana state line shortly after midnight. With low level moisture lingering, expecting lingering low level stratus continuing through the night, although enough wind should follow the front that dense fog is not expected, but some minor thin fog/haze possible. High pressure drifts over the area Thursday, which should bring clearing skies, although some lingering isolated showers/thunderstorms could remain near I-70 southward. Highs should be in the mid 80s with the cold front pushed south of central IL. .LONG TERM...(Thursday night through Wednesday) ISSUED AT 418 PM CDT Wed Jul 15 2020 Surface high pressure should shift east of the area by Friday allowing temperatures to begin to climb as southerly flow returns. This should bring a warming trend from highs around 90 Friday to mid 90s across the area by Sunday, along with heat index values in the mid 90s Friday, to around 105 Saturday and Sunday. Another cold front settling down from the north Sunday night could bring the next organized chance for thunderstorms, and a bit of minor relief from the heat as it stalls out over central IL early next week. Highs around 90 expected Monday through Wednesday, with heat index below 100 again. Chances for thunderstorms will continue in this pattern. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1222 AM CDT Thu Jul 16 2020 Ceilings are expected to remain mostly IFR overnight, with some LIFR possible as stratus lingers. Should see, if not already, development of BR for the overnight into the morning, as the stratus slowly exits. Will take part of the morning before lifting back to MVFR, and then will slowly increase to VFR conditions during the afternoon and evening across the Midwest. Winds will mostly come from the nw, expect CMI which starts from the w. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Baker SYNOPSIS...37 SHORT TERM...37 LONG TERM...37 AVIATION...Baker
Hazardous weather outlook, Jul 15, 3:05 PM CDT, 10 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 305 PM CDT Wed Jul 15 2020 ILZ040>042-047>054-061-066-162015- Cass-Christian-Effingham-Logan-Macon-Mason-Menard-Morgan-Moultrie- Sangamon-Schuyler-Scott-Shelby- 305 PM CDT Wed Jul 15 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... There is an enhanced risk for severe thunderstorms this afternoon and evening. Scattered thunderstorms will continue to develop this afternoon and eventually congeal into a line as it moves across central Illinois. While damaging winds will be primary hazard, large hail, an isolated tornado or two, and flash flooding are all possible. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional periods of scattered thunderstorms are possible Friday through Tuesday. At this time, the severe threat remains uncertain. Afternoon heat indices to around or in excess of 100 degrees are possible Friday through Tuesday, highest over the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ027>031-036>038-043>046-055>057-062-063-067-068-071>073-162015- Champaign-Clark-Clay-Coles-Crawford-Cumberland-De Witt-Douglas- Edgar-Fulton-Jasper-Knox-Lawrence-Marshall-McLean-Peoria-Piatt- Richland-Stark-Tazewell-Vermilion-Woodford- 305 PM CDT Wed Jul 15 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a slight risk for severe thunderstorms this afternoon and evening. Scattered thunderstorms will continue to develop this afternoon and eventually congeal into a line as it moves across central Illinois. While damaging winds will be primary hazard, large hail, an isolated tornado, and flash flooding are all possible. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional periods of scattered thunderstorms are possible Friday through Tuesday. At this time, the severe threat remains uncertain. Afternoon heat indices to around or in excess of 100 degrees are possible Friday through Tuesday, highest over the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. Erwin/Auten
In the hours before
Local storm report, Jul 15, 10:36 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1036 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLOOD ROANOKE 40.80N 89.20W
07/15/2020 WOODFORD IL EMERGENCY MNGR
10 WATER RESCUES BY BOAT IN TOWN. 6 FT OF WATER STILL IN
TOWN NEAR PANTHER CREEK. STATE ROUTE 116 STILL CLOSED
EAST OF TOWN. LOTS OF RURAL ROADS STARTING TO RECEED.
&&
AUTENLocal storm report, Jul 15, 10:38 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1038 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD PEORIA 40.74N 89.61W
07/15/2020 PEORIA IL FIRE DEPT/RESCUE
NUMEROUS STREETS FLOODED AND IMPASSABLE. WATER RESCUES
PERFORMED FOR SOME MOTORISTS.
&&
SBAKERLocal storm report, Jul 15, 10:39 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1039 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD MORTON 40.61N 89.47W
07/15/2020 TAZEWELL IL EMERGENCY MNGR
NUMEROUS ROADS FLOODED WITH UP TO 1 FOOT OF WATER.
&&
SBAKERLocal storm report, Jul 15, 10:40 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG MORTON 40.61N 89.47W
07/15/2020 TAZEWELL IL EMERGENCY MNGR
NUMEROUS TREES AND FENCING BLOWN DOWN.
&&
SBAKERLocal storm report, Jul 15, 11:06 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1106 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM TORNADO 2 NW GREEN VALLEY 40.43N 89.67W
07/15/2020 TAZEWELL IL TRAINED SPOTTER
0145 PM TORNADO S SOUTH PEKIN 40.50N 89.65W
07/15/2020 TAZEWELL IL TRAINED SPOTTER
BRIEF TOUCHDOWN
0235 PM TSTM WND DMG MORTON 40.61N 89.47W
07/15/2020 TAZEWELL IL EMERGENCY MNGR
NUMEROUS TREES AND FENCING BLOWN DOWN.
0245 PM HEAVY RAIN 6 N MANITO 40.51N 89.78W
07/15/2020 M2.38 INCH TAZEWELL IL MESONET
SO FAR
0309 PM FLASH FLOOD PEKIN 40.57N 89.63W
07/15/2020 TAZEWELL IL BROADCAST MEDIA
1.5-2 INCHES, SEVERAL ROADS FLOODED
0315 PM FLOOD GERMANTOWN HILLS 40.77N 89.47W
07/15/2020 WOODFORD IL EMERGENCY MNGR
PONDED ON SOME ROADS
0315 PM HEAVY RAIN GERMANTOWN HILLS 40.77N 89.47W
07/15/2020 M1.75 INCH WOODFORD IL EMERGENCY MNGR
30 MIN TOTAL
0318 PM HEAVY RAIN 4 SW PEORIA 40.70N 89.66W
07/15/2020 M2.58 INCH PEORIA IL TRAINED SPOTTER
0320 PM HEAVY RAIN CREVE COEUR 40.64N 89.60W
07/15/2020 M2.30 INCH TAZEWELL IL COCORAHS
ACCUMULATION OVER THE LAST 90 MINUTES
0330 PM FUNNEL CLOUD 2 W KAPPA 40.67N 89.05W
07/15/2020 WOODFORD IL STORM CHASER
LOCATION ESTIMATED FROM RADAR
0400 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
07/15/2020 M1.92 INCH PEORIA IL ASOS
PRECIP SINCE 12PM
0400 PM HEAVY RAIN EUREKA 40.72N 89.28W
07/15/2020 M2.80 INCH WOODFORD IL TRAINED SPOTTER
RAIN SINCE 2PM
0404 PM TORNADO 2 ESE GRIDLEY 40.73N 88.85W
07/15/2020 MCLEAN IL TRAINED SPOTTER
CORRECTED FOR TIME AND LOCATION
0435 PM TORNADO 5 W LOAMI 39.67N 89.94W
07/15/2020 SANGAMON IL STORM CHASER
MINOR DAMAGE TO TREES.
0445 PM HEAVY RAIN 2 N GERMANTOWN HILLS 40.80N 89.47W
07/15/2020 M2.10 INCH WOODFORD IL MESONET
SO FAR
0514 PM HEAVY RAIN 3 N PEORIA 40.79N 89.61W
07/15/2020 M4.65 INCH PEORIA IL TRAINED SPOTTER
RAIN SINCE 1PM
0514 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
07/15/2020 M2.00 INCH PEORIA IL TRAINED SPOTTER
0545 PM FLASH FLOOD PEKIN 40.57N 89.63W
07/15/2020 TAZEWELL IL EMERGENCY MNGR
NUMEROUS ROADS FLOODED WITH UP TO 1 FOOT OF WATER.
0545 PM FLASH FLOOD EAST PEORIA 40.67N 89.55W
07/15/2020 TAZEWELL IL EMERGENCY MNGR
NUMEROUS ROADS FLOODED WITH UP TO 1 FOOT OF WATER.
0545 PM FLOOD PEORIA 40.74N 89.61W
07/15/2020 PEORIA IL FIRE DEPT/RESCUE
NUMEROUS STREETS FLOODED AND IMPASSABLE. WATER RESCUES
PERFORMED FOR SOME MOTORISTS.
0545 PM FLASH FLOOD MORTON 40.61N 89.47W
07/15/2020 TAZEWELL IL EMERGENCY MNGR
NUMEROUS ROADS FLOODED WITH UP TO 1 FOOT OF WATER.
0615 PM HEAVY RAIN EAST PEORIA 40.67N 89.55W
07/15/2020 M7.00 INCH TAZEWELL IL PUBLIC
RELAYED BY BROADCAST MEDIA
0615 PM HEAVY RAIN MORTON 40.61N 89.47W
07/15/2020 M7.50 INCH TAZEWELL IL PUBLIC
RELAYED BY BROADCAST MEDIA
0615 PM HEAVY RAIN BARTONVILLE 40.64N 89.66W
07/15/2020 M6.15 INCH PEORIA IL PUBLIC
RELAYED BY BROADCAST
0630 PM FLASH FLOOD ROANOKE 40.80N 89.20W
07/15/2020 WOODFORD IL EMERGENCY MNGR
MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
IN THE 5-7 INCH RANGE.
0630 PM FLASH FLOOD PANOLA 40.79N 89.02W
07/15/2020 WOODFORD IL EMERGENCY MNGR
MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
IN THE 5-7 INCH RANGE.
0630 PM HEAVY RAIN 2 SE DUNLAP 40.84N 89.65W
07/15/2020 M1.92 INCH PEORIA IL MESONET
0630 PM HEAVY RAIN 3 NE RUSHVILLE 40.15N 90.53W
07/15/2020 M2.47 INCH SCHUYLER IL MESONET
0630 PM FLASH FLOOD EUREKA 40.72N 89.28W
07/15/2020 WOODFORD IL EMERGENCY MNGR
MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
IN THE 5-7 INCH RANGE.
0630 PM FLASH FLOOD CONGERVILLE 40.62N 89.21W
07/15/2020 WOODFORD IL EMERGENCY MNGR
MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
IN THE 5-7 INCH RANGE.
0630 PM FLASH FLOOD GERMANTOWN HILLS 40.77N 89.47W
07/15/2020 WOODFORD IL EMERGENCY MNGR
MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
IN THE 5-7 INCH RANGE.
0630 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
07/15/2020 M1.10 INCH MORGAN IL MESONET
REPORTED IN 25 MINUTES
0630 PM FLASH FLOOD SECOR 40.74N 89.14W
07/15/2020 WOODFORD IL EMERGENCY MNGR
MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
IN THE 5-7 INCH RANGE.
0640 PM HEAVY RAIN 2 N PEORIA INTERNATIONA 40.70N 89.68W
07/15/2020 M6.48 INCH PEORIA IL TRAINED SPOTTER
RAIN SINCE 1PM
0700 PM HEAVY RAIN PEKIN 40.57N 89.63W
07/15/2020 M5.75 INCH TAZEWELL IL MESONET
0700 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
07/15/2020 M5.19 INCH PEORIA IL ASOS
0700 PM HEAVY RAIN 4 W SPRINGFIELD 39.80N 89.72W
07/15/2020 M2.71 INCH SANGAMON IL MESONET
0700 PM HEAVY RAIN PEORIA 40.74N 89.61W
07/15/2020 M4.01 INCH PEORIA IL MESONET
0700 PM HEAVY RAIN ASTORIA 40.23N 90.36W
07/15/2020 M2.50 INCH FULTON IL MESONET
0730 PM HEAVY RAIN SECOR 40.74N 89.14W
07/15/2020 M6.00 INCH WOODFORD IL PUBLIC
RELAYED BY BROADCAST MEDIA
0730 PM HEAVY RAIN PEKIN 40.57N 89.63W
07/15/2020 M6.20 INCH TAZEWELL IL PUBLIC
RELAYED BY BROADCAST MEDIA
0745 PM HEAVY RAIN EUREKA 40.72N 89.28W
07/15/2020 M5.32 INCH WOODFORD IL MESONET
0800 PM HEAVY RAIN S PEORIA 40.74N 89.61W
07/15/2020 M8.00 INCH PEORIA IL PUBLIC
RELAYED BY BROADCAST MEDIA
0800 PM HEAVY RAIN 3 W PEORIA 40.74N 89.67W
07/15/2020 M4.20 INCH PEORIA IL PUBLIC
RELAYED BY BROADCAST MEDIA
0800 PM HEAVY RAIN 2 NNW SHIRLEY 40.44N 89.05W
07/15/2020 M1.98 INCH MCLEAN IL NWS EMPLOYEE
0800 PM HEAVY RAIN MORTON 40.61N 89.47W
07/15/2020 M4.91 INCH TAZEWELL IL MESONET
0800 PM HEAVY RAIN MARQUETTE HEIGHTS 40.62N 89.60W
07/15/2020 M7.00 INCH TAZEWELL IL PUBLIC
RELAYED BY BROADCAST MEDIA
0800 PM HEAVY RAIN 2 E BLOOMINGTON 40.48N 88.94W
07/15/2020 M2.47 INCH MCLEAN IL NWS EMPLOYEE
0800 PM HEAVY RAIN SE CREVE COEUR 40.64N 89.60W
07/15/2020 M5.20 INCH TAZEWELL IL COCORAHS
2.90 INCHES IN 3 HRS
0800 PM HEAVY RAIN HUDSON 40.61N 88.99W
07/15/2020 E3.50 INCH MCLEAN IL MESONET
IN 1.5 HOURS
0800 PM HEAVY RAIN PEORIA 40.74N 89.61W
07/15/2020 M5.00 INCH PEORIA IL PUBLIC
RELAYED BY BROADCAST MEDIA
0800 PM HEAVY RAIN SPRING BAY 40.82N 89.53W
07/15/2020 M3.50 INCH WOODFORD IL PUBLIC
RELAYED BY BROADCAST MEDIA
0800 PM HEAVY RAIN E PEORIA 40.74N 89.61W
07/15/2020 M8.00 INCH PEORIA IL PUBLIC
RELAYED BY BROADCAST MEDIA
0830 PM HEAVY RAIN 5 W SPRINGFIELD 39.80N 89.74W
07/15/2020 M1.10 INCH SANGAMON IL MESONET
0835 PM HEAVY RAIN 5 NNW EL PASO 40.81N 89.05W
07/15/2020 M7.04 INCH WOODFORD IL COCORAHS
RAIN STILL FALLING.
0845 PM HEAVY RAIN 5 NE CARLOCK 40.63N 89.07W
07/15/2020 M4.90 INCH WOODFORD IL EMERGENCY MNGR
0850 PM HEAVY RAIN 3 S SECOR 40.70N 89.14W
07/15/2020 M5.14 INCH WOODFORD IL COCORAHS
0921 PM HEAVY RAIN 3 WNW PEORIA 40.76N 89.66W
07/15/2020 M2.72 INCH PEORIA IL NWS EMPLOYEE
0930 PM HEAVY RAIN S EFFINGHAM 39.12N 88.55W
07/15/2020 M1.33 INCH EFFINGHAM IL MESONET
1000 PM HEAVY RAIN WASHINGTON 40.70N 89.44W
07/15/2020 M6.98 INCH TAZEWELL IL PUBLIC
1020 PM FLOOD ROANOKE 40.80N 89.20W
07/15/2020 WOODFORD IL EMERGENCY MNGR
10 WATER RESCUES BY BOAT IN TOWN. 6 FT OF WATER STILL IN
TOWN NEAR PANTHER CREEK. STATE ROUTE 116 STILL CLOSED
EAST OF TOWN. LOTS OF RURAL ROADS STARTING TO RECEED.
&&
SBAKERLocal storm report, Jul 15, 11:28 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1128 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN S ROANOKE 40.80N 89.20W
07/15/2020 M6.50 INCH WOODFORD IL EMERGENCY MNGR
AT EOC.
&&
SBAKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:04 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 56 min |
| Jul 15, 7:38 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 14 min |
| Jul 15, 7:46 PM CDT | Flash Flood Warning | ILX | McLean, Woodford | 5 hr |
| Jul 15, 8:01 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 44 min |
| Jul 15, 9:03 PM CDT | Areal Flood Warning | ILX | McLean, Peoria, Tazewell, Woodford | 12 hr |
| Jul 15, 9:10 PM CDT | Special Weather Statement | ILX | Clay | 50 min |
| Jul 15, 9:26 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 49 min |
| Jul 16, 9:01 AM CDT | Areal Flood Advisory | ILX | Woodford | 6 hr |
Nearby
River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.